2018 Conference of the Society of Catholic Scientists

Report of Contributions

Reception and Poster Session I

Contribution ID: 1

Type: not specified

Reception and Poster Session I

Reception with food and drinks and first poster session

Arrival and Registration

Contribution ID: 2

Type: not specified

Arrival and Registration

Arrival, check-in and pickup conference materials

Reception and Poster Session

Contribution ID: 3

Type: not specified

Reception and Poster Session

Food, drinks and first poster session

2018 Conference $\cdots \ /$ Report of Contributions

Benediction

Contribution ID: 4

Type: not specified

Benediction

Saturday 9 June 2018 08:45 (10 minutes)

Welcome and opening benediction via video by Donald Cardinal Wuerl

Presenter: WUERL, Cardinal

Welcoming Remarks

Contribution ID: 5

Type: not specified

Welcoming Remarks

Saturday 9 June 2018 08:55 (5 minutes)

Presenter: BARR, Stephen (University of Delaware)

Keynote Lecture: Arguments for \cdots

Contribution ID: 6

Type: not specified

Keynote Lecture: Arguments for the Immateriality of the Mind

Saturday 9 June 2018 09:00 (1 hour)

Presenter: Prof. FESER, Edward (Pasadena City College)

Invited Lecture: The Role of the O $\, \cdots \,$

Contribution ID: 7

Type: not specified

Invited Lecture: The Role of the Observer in Quantum Mechanics

Saturday 9 June 2018 10:15 (30 minutes)

Presenter: BARR, Stephen (University of Delaware) **Session Classification:** Lectures

Invited Lecture: Randomness in …

Contribution ID: 8

Type: not specified

Invited Lecture: Randomness in Quantum Phenomena

Saturday 9 June 2018 11:00 (1 hour)

Presenter: Prof. SCARANI, Valerio (National University of Singapore, Center for Quantum Technologies)

2018 Conference · · · / Report of Contributions

Organ Concert by Dr. Peter Latona

Contribution ID: 9

Type: not specified

Organ Concert by Dr. Peter Latona

Saturday 9 June 2018 20:00 (1 hour)

A special organ concert by the director of sacred music at the Basilica of the Shrine of the Immaculate Conception.

Presenter: Dr LATONA, Peter (Basilica of the Shrine of the Immaculate Conception)

Session Classification: Event

Invited Lecture: Fifty Years With ...

Contribution ID: 10

Type: not specified

Invited Lecture: Fifty Years Without Free Will

Saturday 9 June 2018 13:15 (1 hour)

Presenter: Dr SCHURGER, Aaron (French National Institute of Health and Medical Research, Cognitive Neuroimaging Unit)

Invited Lecture: On the Question \cdots

Contribution ID: 11

Type: not specified

Invited Lecture: On the Question of Whether the Mind Can be Mechanized

Saturday 9 June 2018 14:30 (1 hour)

Presenter:Prof. KOELLNER, Peter (Harvard University)Session Classification:Lectures

Inside the Brain, Inside the Earth: ···

Contribution ID: 12

Type: not specified

Inside the Brain, Inside the Earth: the Work of Blessed Nicolaus Steno

Saturday 9 June 2018 15:45 (30 minutes)

Presenter: Prof. SICREE, Andrew (Pennsylvania State University)

Integral Ecology as a Restoration …

Contribution ID: 13

Type: not specified

Integral Ecology as a Restoration of Man's Proper Role in Creation

Saturday 9 June 2018 16:15 (30 minutes)

Presenter: Dr LAMB, Kara (NOAA Earth System Research Laboratory)

St. Albert Award Lecture: Black …

Contribution ID: 14

Type: not specified

St. Albert Award Lecture: Black Holes and the Structure of Spacetime

Saturday 9 June 2018 17:00 (1 hour)

Presenter: Prof. MALDACENA, Juan Martin (Institute for Advanced Study, Princeton) **Session Classification:** Lectures

Cocktail Reception

Contribution ID: 15

Type: not specified

Cocktail Reception

Saturday 9 June 2018 18:00 (30 minutes)

Session Classification: Meal

2018 Conference · · · / Report of Contributions

Dinner

Contribution ID: 16

Type: not specified

Dinner

Saturday 9 June 2018 18:30 (1 hour)

Session Classification: Meal

2018 Conference · · · / Report of Contributions

Poetic Naturalism versus Non-…

Contribution ID: 17

Type: not specified

Poetic Naturalism versus Non-Physical Reality

Sunday 10 June 2018 09:45 (30 minutes)

Presenter: Prof. DENNIN, Michael (University of California at Irvine)Session Classification: Lectures

The Freedom of the Physical Wor $\,\cdots\,$

Contribution ID: 18

Type: not specified

The Freedom of the Physical World: Are You a Machine?

Sunday 10 June 2018 10:15 (30 minutes)

Presenter: Prof. LENT, Craig (University of Notre Dame)

Mind First: Why the Decoherence \cdots

Contribution ID: 19

Type: not specified

Mind First: Why the Decoherence Program Entails Copenhagen Interpretation

Sunday 10 June 2018 10:45 (30 minutes)

Presenter: Prof. SANCHEZ CANIZARES, Javier (University of Navarra)

2018 Conference · · · / Report of Contributions

Poster Session II

Contribution ID: 20

Type: not specified

Poster Session II

Sunday 10 June 2018 11:15 (1 hour)

2018 Conference $\cdots \ /$ Report of Contributions

Introduction

Contribution ID: 21

Type: not specified

Introduction

Monday 11 June 2018 09:00 (15 minutes)

Presenter: DOMINGUEZ, Aaron (Catholic University of America (US)) **Session Classification:** Workshop